Mathematische Zeitschrift

, Volume 195, Issue 1, pp 99–107

Minimal hypersurfaces ofS4 with constant Gauss-Kronecker curvature

  • Sebastião Carneiro de Almeida
  • Fabiano Gustavo Braga Brito
Article

DOI: 10.1007/BF01161603

Cite this article as:
de Almeida, S.C. & Brito, F.G.B. Math Z (1987) 195: 99. doi:10.1007/BF01161603

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Sebastião Carneiro de Almeida
    • 1
  • Fabiano Gustavo Braga Brito
    • 2
  1. 1.Departmento de MatemáticaUniversidade Federal do CearáFortalezaBrazil
  2. 2.IME-USPSão PauloBrazil

Personalised recommendations